# SDR MASA200602475

- Difficulty date: October 22, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 26,076 hours, 18,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2942 SMF, SECOND FROM FWD CEILING EMERGENCY LIGHT INOP.  MX RELAMPED.
